Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NickBarnes

Post-acne redness

I was on roaccutane when I was 15, roughly 2 and a half years ago. I’m now 18 and still have very severe red marks on my face from my acne. It seems to be fading at a very slow rate, if at all (to me it seems like it hasn’t got better at all). How can I get rid of this? How long will it take? Or is it something that will be permanent in my case? Thank you in advance.

E464068B-91F2-4164-B508-4A2C583FB4C5.jpeg

99A835A9-9D60-4B1F-BA6C-630D942E66FF.jpeg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×